# SDR UALA2013022601155

- Difficulty date: February 26, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 85,707 hours, 13,633 cycles
- Engine: Pwa PW4060
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu Door Actuato
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED APU DOOR STATUS MESSAGE DURING TAXI OUT.   CYCLED APU MASTER SWITCH, MESSAGE REMAINS.   ACCOMPLISHED BITE CHECK OF CONTROLLER,  NO MESSAGES, CLEANED CONNECTOR ON APU DOOR ACTUATOR.   ACCOMPLISHED THREE APU STARTS.  NO MESSAGE FOUND, OPS CHECKED GOOD.
